# SDR 04FDEA00744

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,728 hours, 6,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: Z3200502
- Condition: Broken
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE GEAR INDICATION LEFT MLG DURING GEAR RETRACTION AT 230 KTS.  UPON LANDING FOUND LEFT MLG ELECTRICAL HARNESS AND BRAKE HYD HOSES SUPPORT BRACKET ATTACHMENT TO TORSION LINK DAMAGED.  SUPPORT BRACKET AND WIRE HARNESS REPLACEMENT CARRIED OUT REFER TO WRI 32-10/9350 AND 32-60/9357, 32-60/9358 FOR WORK DETAILS LANDING GEAR EXTENSION AND RETRACTION CARRIED OUT AS PER MM 32-31-00, FOUND SATISFACTORY.
